Consumption Of Drugs After Appendicitis During Menstruation?
Tonight, I finished my appendix operation and now is my period, can I take medicine from the doctor?
Thank you for the question.
Late menstruation in people who have been operated on can be caused by natural body stress that causes impaired hormonal balance, including reproductive hormones. It could also be, this late menstruation occurs due to side effects of treatment, unhealthy eating patterns, severe mental pressure, lack of exercise, even also a disease, such as ovarian cysts and hyperthyroidism. If after your last menstrual period you have had unprotected sex, then being late for your menstruation can also indicate that you are pregnant.
Treatment for delayed menstruation can vary, depending on the originator. Frequently, if it does not occur associated with an illness, then this condition does not need to be directly treated with medication, but rather by prioritizing a healthy lifestyle, good stress management, drinking more water, diligently eating vegetables and fruits that contain rich antioxidants , and not taking drugs or supplements carelessly without doctor's advice.
If you are worried that you are pregnant, then you are advised to first do a testpack or check yourself directly to the doctor so it is clear, whether the doctor's medication consumption after the appendectomy can be continued, or not, for the good of the fetus in your womb. If necessary, the doctor can refer you back to the surgeon who operated on you, so the treatment can be adjusted.
Hope this helps ...